# SDR COMA0160745

- Difficulty date: September 23, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 11,965 hours, 11,073 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Vane
- Part number: 601R1430353S
- Part serial: NA
- Condition: Chafed
- Location: R/H Inboard Flap
- Part time: 11,965 hours, 11,073 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H INBOARD FLAP INBOARD VANE CAP IS CHAFED BEYOND LIMITS PER S/B 601R-57-022.REMOVED R/H INBOARD FLAP VANE CAP AND INSTALLED NEW SERVICEABLE CAP P/N 601R4303S-54S I/A/W AERODESIGN ENGINEERING REPORT NUMBER 1286-1 REV A.
